# SDR CA050728011

- Difficulty date: July 22, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Emb EMB110*
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

THE ENGINE WAS REPORTED AS UNABLE TO ACHIEVE REQUIRED TORQUE ON TAKEOFF AND THE TAKEOFF WAS ABORTED.  SUBSEQUENT INVESTIGATION WAS REPORTED TO REVEAL COMPRESS OR DAMAGE.  P&WC WILL MONITOR INVESTIGATION OF THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED.
